MAUDE Adverse Event Report: AV-TEMECULA-CT HI-TORQUE COMMAND 14 GUIDE WIRE

AV-TEMECULA-CT HI-TORQUE COMMAND 14 GUIDE WIRE
Catalog Number 2078174
Medical Device Problem Codes Failure to Advance (2524); Difficult to Advance (2920); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Internal file number -(b)(4): during processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was returned for analysis with the polymer of the tip torn.The reported difficult to position was unable to be confirmed.The reported failure to advance the device was unable to be replicated in a testing environment as it was based on operational circumstances.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.In this case, the investigation determined the reported difficulties appear to be related to circumstances of the procedure.Interaction/manipulation of the device resulted in the noted torn and wrinkled polymer coating.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.
 
Event or Problem Description
It was reported that during a procedure of the non-tortuous, eccentric, mid anterior tibial artery, the command wire transition could not advance pass a certain section of the non-abbott guide catheter.Each device was removed separately from the anatomy without reported issue.A different non-abbott guide wire was attempted with the same outcome.There was no reported adverse patient effect.There was no reported clinically significant delay in the procedure.No additional information was provided.*returned device analysis revealed the polymer coating on the tip was torn.

Brand Name
HI-TORQUE COMMAND 14 GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8500696
Report Number2024168-2019-02789
Device Sequence Number11435379
Product Code DQX
UDI-Device Identifier08717648176678
UDI-Public08717648176678
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K103101
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Catalogue Number2078174
Device Lot Number8072371
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/14/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2019
Initial Report FDA Received Date04/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE CATH: CXI 0.14 90CM
Patient Age71 YR
Patient Weight36